ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Nandanwar, Mahendra N and Kumar, Sanjeev (2008) A new discretization of space for the solution of multi-dimensional population balance equations: Simultaneous breakup and aggregation of particles. In: Chemical Engineering Science, 63 (15). pp. 3988-3997.

This list was generated on Fri Aug 22 10:13:11 2014 IST.